Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 307941, 5 pages
http://dx.doi.org/10.1155/2014/307941
Research Article

The Partial Averaging of Fuzzy Differential Inclusions on Finite Interval

1Department of Applied Mathematics, Odessa State Academy of Civil Engineering and Architecture, Didrihsona Street 4, Odessa 65029, Ukraine
2Department of Mathematics, Odessa State Academy of Civil Engineering and Architecture, Didrihsona Street 4, Odessa 65029, Ukraine

Received 12 February 2014; Accepted 23 April 2014; Published 4 May 2014

Academic Editor: Nikolai N. Leonenko

Copyright © 2014 Andrej V. Plotnikov and Tatyana A. Komleva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin, “Fuzzy differential inclusions,” Problems of Control and Information Theory, vol. 19, no. 1, pp. 55–67, 1990. View at Google Scholar · View at Scopus
  2. V. A. Baidosov, “Differential inclusions with fuzzy right-hand side,” Soviet Mathematics, vol. 40, no. 3, pp. 567–569, 1990. View at Google Scholar
  3. V. A. Baidosov, “Fuzzy differential inclusions,” Journal of Applied Mathematics and Mechanics, vol. 54, no. 1, pp. 8–13, 1990. View at Google Scholar · View at Scopus
  4. E. Hüllermeier, “Towards modelling of fuzzy functions,” in Proceedings of the 3rd European Congress on Intelligent Techniques and Soft Computing (EUFIT ’95), pp. 150–154, 1995.
  5. E. Hüllermeier, “An approach to modelling and simulation of uncertain dynamical system,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 7, pp. 117–137, 1997. View at Google Scholar
  6. E. Hüllermeier, “A fuzzy simulation method,” in Proceedings of the 1st International ICSC Symposium on Intelligent Industrial Automation (IIA '96) and Soft Computing (SOCO '96), Reading, UK, March 1996.
  7. A. I. Panasyuk and V. I. Panasyuk, “An equation generated by a differential inclusion,” Mathematical Notes of the Academy of Sciences of the USSR, vol. 27, no. 3, pp. 213–218, 1980. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Abbasbandy, T. A. Viranloo, Ó. López-Pouso, and J. J. Nieto, “Numerical methods forfuzzy differential inclusions,” Computers & Mathematics with Applications, vol. 48, no. 10-11, pp. 1633–1641, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. R. P. Agarwal, D. O'Regan, and V. Lakshmikantham, “A stacking theorem approach for fuzzy differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 55, no. 3, pp. 299–312, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. R. P. Agarwal, D. O'Regan, and V. Lakshmikantham, “Maximal solutions and existence theory for fuzzy differential and integral equations,” Journal of Applied Analysis, vol. 11, no. 2, pp. 171–186, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. P. L. Antonelli and V. Křivan, “Fuzzy differential inclusions as substitutes for stochastic differential equations in population biology,” Open Systems & Information Dynamics, vol. 1, no. 2, pp. 217–232, 1992. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Chen, D. Li, and X. Xue, “Periodic problems of first order uncertain dynamical systems,” Fuzzy Sets and Systems, vol. 162, no. 1, pp. 67–78, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Chen and C. Han, “Periodic behavior of semi-linear uncertain dynamical systems,” Fuzzy Sets and Systems, vol. 230, no. 1, pp. 82–91, 2013. View at Publisher · View at Google Scholar
  14. G. Colombo and V. Krivan, “Fuzzy differential inclusions and nonprobabilistic likelihood,” Dynamic Systems and Applications, vol. 1, pp. 419–440, 1992. View at Google Scholar
  15. M. Guo, X. Xue, and R. Li, “Impulsive functional differential inclusions and fuzzy population models,” Fuzzy Sets and Systems, vol. 138, no. 3, pp. 601–615, 2003. View at Publisher · View at Google Scholar · View at Scopus
  16. V. Laksmikantham, “Set differential equations versus fuzzy differential equations,” Applied Mathematics and Computation, vol. 164, no. 2, pp. 277–297, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. V. Lakshmikantham, T. Granna Bhaskar, and J. Vasundhara Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, Cambridge, UK, 2006.
  18. V. Lakshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, Taylor & Francis, London, UK, 2003.
  19. D. Li, M. Chen, and X. Xue, “Two-point boundary value problems of uncertain dynamical systems,” Fuzzy Sets and Systems, vol. 179, no. 1, pp. 50–61, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. K. K. Majumdar and D. D. Majumder, “Fuzzy differential inclusions in atmospheric and medical cybernetics,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 34, no. 2, pp. 877–887, 2004. View at Publisher · View at Google Scholar · View at Scopus
  21. A. V. Plotnikov, T. A. Komleva, and L. I. Plotnikova, “The partial averaging of differential inclusions with fuzzy right-hand side,” Journal of Advanced Research in Dynamical and Control Systems, vol. 2, no. 2, pp. 26–34, 2010. View at Google Scholar · View at Scopus
  22. A. V. Plotnikov, T. A. Komleva, and L. I. Plotnikova, “On the averaging of differential inclusions with fuzzy right-hand side when the average of the right-hand side is absent,” Iranian Journal of Optimization, vol. 2, no. 3, pp. 506–517, 2010. View at Google Scholar
  23. S. Klymchuk, A. Plotnikov, and N. Skripnik, “Overview of V.A. Plotnikov's research on averaging of differential inclusions,” Physica D: Nonlinear Phenomena, vol. 241, no. 22, pp. 1932–1947, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. N. A. Perestyuk, V. A. Plotnikov, A. M. Samoĭlenko, and N. V. Skripnik, Differential Equations with Impulse Effects. Multivalued Right-Hand Sides with Discontinuities, vol. 40 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 2011.
  25. V. A. Plotnikov, “Averaging of differential inclusions,” Ukrainian Mathematical Journal, vol. 31, no. 5, pp. 454–457, 1979. View at Publisher · View at Google Scholar · View at Scopus
  26. V. A. Plotnikov, “Partial averaging of differential inclusions,” Mathematical Notes of the Academy of Sciences of the USSR, vol. 27, no. 6, pp. 456–459, 1980. View at Publisher · View at Google Scholar · View at Scopus
  27. V. A. Plotnikov, The Averaging Method in Control Problems, Lybid, Kiev, Ukraine, 1992.
  28. V. A. Plotnikov, A. V. Plotnikov, and A. N. Vityuk, Differential Equations with a Multivalued Right-Hand Side, Asymptotic Methods, AstroPrint, Odessa, Ukraine, 1999.
  29. C. V. Negoita and D. A. Ralescu, Application of Fuzzy Sets to Systems Analysis, John Wiley & Sons, New York, NY, USA, 1975.
  30. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Google Scholar · View at Scopus